Alert archive / California / Red Flag Warnings in 2016
Red Flag Warning 15, NWS Medford, OR
NWS Medford, OR issued this red flag warning at Aug 22, 2016, 2:43 PM PDT for Modoc County, California. It took effect at Aug 23, 2016, 2:00 PM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 22, 2016, 2:43 PM PDT (21:43 UTC)
- In effect from
- Aug 23, 2016, 2:00 PM PDT
- Expired
- Aug 23, 2016, 8:00 PM PDT
- In force
- 6 hr
- Issued by
- NWS Medford, OR
County Modoc County, CA
The radar
The Medford radar (KMAX), 174 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 9.7 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2066 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
269 WWUS86 KMFR 222143 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 243 PM PDT MON AUG 22 2016 ...WINDY AND DRY AGAIN THIS AFTERNOON AND EVENING... .A DRY UPPER TROUGH MOVING THROUGH THE PACIFIC NORTHWEST WILL BRING GUSTY WINDS WITH LOW RELATIVE HUMIDITY EAST OF THE CASCADES AGAIN THIS AFTERNOON AND EVENING. WINDS SHOULD EASE A BIT ON TUESDAY... BUT WILL REMAIN GUSTY IN PORTIONS OF MODOC COUNTY WITH LOW RELATIVE HUMIDITY REMAINING. CAZ285-230945- /O.UPG.KMFR.FW.A.0014.160823T2100Z-160824T0300Z/ /O.NEW.KMFR.FW.W.0015.160823T2100Z-160824T0300Z/ /O.CON.KMFR.FW.W.0014.000000T0000Z-160823T0400Z/ MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY- 243 PM PDT MON AUG 22 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR AND STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONE 285... ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM PDT TUESDAY FOR AND STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONE 285... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM PDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN NORTHERN CA...FIRE WEATHER ZONE 285. * COUNTIES AFFECTED: IN NORTHERN CA...MODOC. * WIND: NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * HUMIDITY: AS LOW AS 7 PERCENT. * IMPACTS: STRONG, GUSTY WIND WITH LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER WILL LIKELY CONTRIBUTE TO A SIGNIFICANT SPREAD OF NEW AND EXISTING FIRES. * A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. * A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CAUSE FIRES TO SPREAD VERY RAPIDLY. && $$ ORZ624-625-230400- /O.CON.KMFR.FW.W.0014.000000T0000Z-160823T0400Z/ KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST- SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE AND WESTERN HARNEY COUNTIES- 243 PM PDT MON AUG 22 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR AND STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONES 624 AND 625... * AFFECTED AREA: IN SOUTH CENTRAL OR...FIRE WEATHER ZONES 624 AND 625. * COUNTIES AFFECTED: IN SOUTH CENTRAL OR...HARNEY...KLAMATH...LAKE. * WIND: WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * HUMIDITY: AS LOW AS 7 PERCENT. * IMPACTS: STRONG, GUSTY WIND WITH LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER WILL LIKELY CONTRIBUTE TO A SIGNIFICANT SPREAD OF NEW AND EXISTING FIRES. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD * A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CAUSE FIRES TO SPREAD VERY RAPIDLY. && $$ VISIT US AT WWW.WEATHER.GOV/MEDFORD
4 follow-up statements
608 WWUS86 KMFR 230102 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 602 PM PDT MON AUG 22 2016 ...WINDY AND DRY AGAIN THIS AFTERNOON AND EVENING... .A DRY UPPER TROUGH MOVING THROUGH THE PACIFIC NORTHWEST WILL BRING GUSTY WINDS WITH LOW RELATIVE HUMIDITY EAST OF THE CASCADES AGAIN THIS AFTERNOON AND EVENING. WINDS SHOULD EASE A BIT ON TUESDAY... BUT WILL REMAIN GUSTY IN PORTIONS OF MODOC COUNTY WITH LOW RELATIVE HUMIDITY REMAINING. ORZ622-230400- /O.EXA.KMFR.FW.W.0014.000000T0000Z-160823T0400Z/ EASTERN ROGUE VALLEY- 602 PM PDT MON AUG 22 2016 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR AND STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONES 622... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * AFFECTED AREA: IN SOUTHWEST OR...FIRE WEATHER ZONES 622...MAINLY FOR ELEVATIONS BELOW 3000 FEET. * COUNTIES AFFECTED: IN SOUTHWEST OR...JACKSON COUNTY. * WIND: WEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. * HUMIDITY: 10 TO 15 PERCENT THROUGH EARLY THIS EVENING. * IMPACTS: STRONG... GUSTY WIND WITH LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER WILL LIKELY CONTRIBUTE TO A SIGNIFICANT SPREADOF NEW AND EXISTING FIRES. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD * A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CAUSE FIRES TO SPREAD VERY RAPIDLY. && $$ CAZ285-231315- /O.CON.KMFR.FW.W.0014.000000T0000Z-160823T0400Z/ /O.CON.KMFR.FW.W.0015.160823T2100Z-160824T0300Z/ MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY- 602 PM PDT MON AUG 22 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR AND STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONE 285... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM PDT TUESDAY FOR AND STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONE 285... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM PDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN NORTHERN CA...FIRE WEATHER ZONE 285. * COUNTIES AFFECTED: IN NORTHERN CA...MODOC. * WIND: NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * HUMIDITY: AS LOW AS 7 PERCENT. * IMPACTS: STRONG... GUSTY WIND WITH LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER WILL LIKELY CONTRIBUTE TO A SIGNIFICANT SPREADOF NEW AND EXISTING FIRES. * A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. * A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS ANDPOSSIBLE RED FLAG WARNINGS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CAUSE FIRES TO SPREAD VERY RAPIDLY. && $$ ORZ624-625-230400- /O.CON.KMFR.FW.W.0014.000000T0000Z-160823T0400Z/ KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST- SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE AND WESTERN HARNEY COUNTIES- 602 PM PDT MON AUG 22 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR AND STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONES 624 AND 625... * AFFECTED AREA: IN SOUTH CENTRAL OR...FIRE WEATHER ZONES 624 AND 625. * COUNTIES AFFECTED: IN SOUTH CENTRAL OR...HARNEY...KLAMATH... LAKE. * WIND: WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * HUMIDITY: AS LOW AS 7 PERCENT. * IMPACTS: STRONG... GUSTY WIND WITH LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER WILL LIKELY CONTRIBUTE TO A SIGNIFICANT SPREADOF NEW AND EXISTING FIRES. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD * A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CAUSE FIRES TO SPREAD VERY RAPIDLY. && $$ VISIT US AT WWW.WEATHER.GOV/MEDFORD
183 WWUS86 KMFR 230429 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 929 PM PDT MON AUG 22 2016 ...WINDY AND DRY AGAIN TUESDAY AFTERNOON AND EVENING... .WINDS WILL EASE A BIT ON TUESDAY... BUT WILL BE GUSTY AGAIN IN PORTIONS OF MODOC COUNTY WITH LOW RELATIVE HUMIDITY. CAZ285-231630- /O.EXP.KMFR.FW.W.0014.000000T0000Z-160823T0400Z/ /O.CON.KMFR.FW.W.0015.160823T2100Z-160824T0300Z/ MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY- 929 PM PDT MON AUG 22 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM PDT TUESDAY FOR COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONE 285... * AFFECTED AREA: IN NORTHERN CA...FIRE WEATHER ZONE 285. * COUNTIES AFFECTED: IN NORTHERN CA...MODOC. * WIND: NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * HUMIDITY: AS LOW AS 8 PERCENT. * IMPACTS: STRONG... GUSTY WIND WITH LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER WILL LIKELY CONTRIBUTE TO A SIGNIFICANT SPREAD OF NEW AND EXISTING FIRES. * A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. && $$ ORZ622-624-625-230530- /O.EXP.KMFR.FW.W.0014.000000T0000Z-160823T0400Z/ EASTERN ROGUE VALLEY-KLAMATH BASIN AND THE FREMONT- WINEMA NATIONAL FOREST- SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE AND WESTERN HARNEY COUNTIES- 929 PM PDT MON AUG 22 2016 ...RED FLAG WARNING HAS EXPIRED FOR COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 622...624 AND 625... WINDS HAVE DIMINISHED AND RELATIVE HUMIDITIES WILL INCREASE OVERNIGHT. IT WILL BE HOT AND DRY AGAIN ON TUESDAY BUT WINDS WILL NOT BE AS STRONG AS THEY WERE TODAY. $$ VISIT US AT WWW.WEATHER.GOV/MEDFORD
521 WWUS86 KMFR 231218 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 518 AM PDT TUE AUG 23 2016 ...WINDY AND DRY AGAIN THIS AFTERNOON AND EVENING... .WINDS WILL EASE A BIT ON TODAY ACROSS MOST OF SOUTHERN OREGON... BUT WILL BE GUSTY AGAIN IN MOST OF MODOC COUNTY WITH LOW RELATIVE HUMIDITY. CAZ285-240030- /O.CON.KMFR.FW.W.0015.160823T2100Z-160824T0300Z/ MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY- 518 AM PDT TUE AUG 23 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING FOR COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONE 285... * AFFECTED AREA: IN NORTHERN CA...FIRE WEATHER ZONE 285. * COUNTIES AFFECTED: IN NORTHERN CA...MODOC. * WIND: NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * HUMIDITY: AS LOW AS 8 PERCENT. * IMPACTS: STRONG... GUSTY WIND WITH LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER WILL LIKELY CONTRIBUTE TO A SIGNIFICANT SPREAD OF NEW AND EXISTING FIRES. * A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. && $$ VISIT US AT WWW.WEATHER.GOV/MEDFORD
024 WWUS86 KMFR 240302 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 802 PM PDT TUE AUG 23 2016 CAZ285-240415- /O.EXP.KMFR.FW.W.0015.000000T0000Z-160824T0300Z/ MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY- 802 PM PDT TUE AUG 23 2016 ...RED FLAG WARNING HAS EXPIRED FOR COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONE 285... HUMIDITY WILL CONTINUE TO RISE THIS EVENING AS WINDS SUBSIDE. THEREFORE, THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$ MAS VISIT US AT WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Aug 22, 9:34 AM PDT, 5 hours 9 minutes earlier.
Area forecast discussion, Aug 22, 9:34 AM PDT, 5 hours 9 minutes before
Area Forecast Discussion
National Weather Service Medford OR
934 AM PDT MON AUG 22 2016
.DISCUSSION...Current visible image shows some mid level clouds
moving through northern Cal and high level clouds in portions of
Lake and southeast Klamath County. Marine stratus this morning is
mainly confined near or just off the coast south of Pistol river.
Made some adjustments to the sky cover to reflect current
conditions this morning and expected coverage this afternoon. Of
note the mid level cumulus moving west to east in northern Cal is
near an area where instability will be marginal. Given we had
isolated activity in Modoc County late Sunday afternoon and
evening, could not rule out an isolated storm or two in southeast
Modoc late this afternoon and we'll add a slight chance there. See
previous discussion for details on expected weather for the rest
of the week into next weekend. -Petrucelli
&&
.AVIATION...22/12Z TAF cycle...Areas of IFR ceilings and fog are
confined to the immediate coast from Gold Beach southward, the
Coquille Valley in Coos County and the lower Umpqua Valley near
Reedsport early this morning. These should clear to VFR by 16-
17Z. Other than some high clouds, expect VFR elsewhere for the next
24 hours. Wind gusts near 30kt are likely at KOTH this
afternoon. Spilde
&&
.MARINE...Updated 215 AM PDT, Monday 22 August 2016...High
pressure offshore and a thermal trough along the coast will
continue to bring northerly winds today through midweek. Conditions
(winds and seas) will be hazardous to small craft across a large
portion of the waters. The exception will be within a few NM of
shore and south of Brookings, where winds will be a bit weaker. The
strongest winds will be from about 3 to 40 NM offshore from around
Cape Blanco to Gold Beach with gale force gusts possible this
afternoon and evening. Similar winds and seas are expected Tuesday
into Wednesday. Conditions likely remain hazardous to small craft
through Thursday, then winds and seas finally come down
Friday into the weekend. Spilde
&&
.FIRE WEATHER...Updated 245 AM PDT, Monday 22 August 2016...A dry
cold front will shift across the area this morning into this
afternoon. This will kick up winds again east of the Cascades. We
are experiencing some cooling aloft with a gradual lowering of
heights - so temperatures at the surface won't be as hot as they have
been in recent days. But, at the same time, the air mass remains very
dry with a corresponding lowering of dew points. This means that
humidities this afternoon and early this evening will remain very low
east of the Cascades...down near 10 percent (even some single digits
still possible). For these reasons, we have a red flag warning in
effect due to the combination of strong west-northwest winds and
low humidity. We have also added a fire weather watch for fire zone
285 (Modoc) for Tuesday afternoon and evening since humidity will
remain down around or just below 10 percent and expected wind gusts
near 20 mph.
Offshore east to northeast flow will take hold over the area
Tuesday night through Thursday night as the thermal trough
strengthens. This means another period of nighttime poor to moderate
humidity recovery over the mid slopes and ridges. The strongest
offshore flow night looks like Wednesday night, but could be some
lingering offshore component Thursday night as well. We'll have
to evaluate for potential headlines due to the east winds and poor
recovery.
With the thermal trough overhead on Friday, this will be the warmest
day inland, but cooling will have already commenced at the coast. We
should be picking up some higher afternoon breezes late this week
into the weekend, though along with a cooling trend. The lightning
threat through the weekend still looks very low. Spilde
&&
.PREV DISCUSSION... /Issued 451 AM PDT MON AUG 22 2016/
DISCUSSION...A closed upper low is moving along the
U.S./Canadian border and approaching the Rockies this morning.
This low will drag its associated trough axis across our area
today. The effect of lowering heights and continued onshore flow
will be to lower temperatures about 5-8 degrees today. While this
will be a noticeable change, it will still be a few degrees above
normal. Convective parameters are not impressive today, and while
we did see some convection over far eastern Modoc county
yesterday, it looks like anything significant should be south of
our area today. We will also see some gusty west-northwest winds
this afternoon as winds aloft associated with the trough increase
and surface pressure gradients tighten.
The models remain in good agreement through the rest of the week.
The closed low continues to move east along the U.S./Canadian
border and will be well off to our east by mid week. Even so,
broad but benign troughing remains over the Pacific Northwest.
This will keep temperatures within a few degrees of normal
Tuesday, but things start to warm up again Wednesday as the
surface thermal trough reasserts itself along the coast.
Temperatures peak at the south coast Thursday then cool off as the
trough shifts inland Friday. Both Thursday and Friday look
relatively hot inland, but still not nearly as hot as our recent
heat wave. Highs over the inland west side valleys will be in the
upper 90s to around 100 both days. None of the models show any
chance for precipitation through the week.
Some cooling looks to be in the offing again next weekend as
another upper trough swings south. Models differ on the evolution
of this trough with the ECMWF and Canadian showing another benign
trough axis moving in, whereas the GFS digs a large closed low
offshore. Confidence in the weekend forecast is low, especially in
regards to any precipitation chances, but consensus seems to
indicate it won't be as hot. -Wright
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Red Flag Warning from 1 PM this afternoon to 9 PM PDT this
evening for ORZ624-625.
CA...Red Flag Warning from 1 PM this afternoon to 9 PM PDT this
evening for CAZ285.
Fire Weather Watch from Tuesday afternoon through Tuesday
evening for CAZ285.
Pacific Coastal Waters...Small Craft Advisory until 11 PM PDT Tuesday for PZZ350-370.
Small Craft Advisory for hazardous seas from 11 PM Tuesday to 11
PM PDT Wednesday for PZZ350-356-370.
Small Craft Advisory until 11 PM PDT Wednesday for PZZ356-376.The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 1:39 AM PDT | Fire Weather Watch | MFR | Modoc | 13 hr |
Nearby
Red Flag Warnings in California, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.